# SDR COEA2011111619801

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671300293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FRAME 36 AT STR 15R HAS CORROSION (LENGTH 4.234", WIDTH .343", DEPTH .062").  SUBMITTED TO ATR / REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS FROM ATR.
